# SDR MWEA040099

- Difficulty date: June 15, 2004
- Submitted: June 17, 2004
- Operation: Air carrier
- Aircraft: N916ME
- Make and model: Boeing 717-200
- Aircraft serial: 55179
- Aircraft time: 950 hours, 564 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FORWARD GALLEY DOOR LIGHT ILLUMINATED.  PERFORMED FIM PROCEDURE 52-40 TASK 806, ADJUSTED AIR GAP.  OPERATION CHECKED GOOD.
